RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Письма в ЖЭТФ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Письма в ЖЭТФ, 2016, том 103, выпуск 3, страницы 168–172 (Mi jetpl4850)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

ПОЛЯ, ЧАСТИЦЫ, ЯДРА

Flat coordinates of topological CFT and solutions of Gauss–Manin system

A. Belavinabc, D. Gepnerd, Ya. Kononoveb

a Institute for Information Transmission Problems of the RAS (Kharkevich Institute), 127051 Moscow, Russia
b Landau Institute for Theoretical Physics of the RAS, 142432 Chernogolovka, Russia
c Moscow Institute of Physics and Technology, 141700 Dolgoprudny, Russia
d Department of Particle Physics, Weizmann Institute, 7610001 Rehovot, Israel
e Math Department, Higher School of Economics, National Research University, 117312 Moscow, Russia

Аннотация: It was shown many years ago by Dijkgraaf, Velinde, Verlinde for $2d$ Topological Conformal Field Theory (TCFT) and more recently for the non-critical String theory that some models of these two types can be solved using their connection with the special case of Frobenius Manifolds (FM) so called Saito Frobenius manifolds connected with a deformed singularity. The crucial point for obtaining an explicit expression for the correlators is finding the flat coordinates of SFMs as functions of the parameters of the deformed singularity. We suggest a direct way to find the flat coordinates, using the integral representation for the solutions of Gauss–Manin system connected with the corresponding SFM for the singularity.

Финансовая поддержка Номер гранта
Российский научный фонд 14-50-00150
The research of A.B. was carried out at the IITP RAS and supported by RSF (project # 14-50-00150).


DOI: https://doi.org/10.7868/S0370274X16030024

Полный текст: PDF файл (144 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Journal of Experimental and Theoretical Physics Letters, 2016, 103:3, 152–156

Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 23.12.2015
Язык публикации: английский

Образец цитирования: A. Belavin, D. Gepner, Ya. Kononov, “Flat coordinates of topological CFT and solutions of Gauss–Manin system”, Письма в ЖЭТФ, 103:3 (2016), 168–172; JETP Letters, 103:3 (2016), 152–156

Цитирование в формате AMSBIB
\RBibitem{BelGepKon16}
\by A.~Belavin, D.~Gepner, Ya.~Kononov
\paper Flat coordinates of topological CFT and solutions of Gauss--Manin system
\jour Письма в ЖЭТФ
\yr 2016
\vol 103
\issue 3
\pages 168--172
\mathnet{http://mi.mathnet.ru/jetpl4850}
\crossref{https://doi.org/10.7868/S0370274X16030024}
\elib{http://elibrary.ru/item.asp?id=26125153}
\transl
\jour JETP Letters
\yr 2016
\vol 103
\issue 3
\pages 152--156
\crossref{https://doi.org/10.1134/S0021364016030024}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000376108100002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84979582117}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jetpl4850
  • http://mi.mathnet.ru/rus/jetpl/v103/i3/p168

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Belavin A., Spodyneiko L., J. Phys. A-Math. Theor., 49:49 (2016), 495401  crossref  mathscinet  zmath  isi  elib  scopus
    2. Ionov A., J. Geom. Phys., 140 (2019), 125–130  crossref  isi  scopus
  • Письма в Журнал экспериментальной и теоретической физики Pis'ma v Zhurnal Иksperimental'noi i Teoreticheskoi Fiziki
    Просмотров:
    Эта страница:185
    Полный текст:17
    Литература:37
    Первая стр.:21
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020